# SDR DALA2025071805431

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 66,406 hours, 34,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 ENTRY DOOR ARMING LEVER HARD TO OPERATE, MISSING THE NUT TO HOLD IT TO THE SILVER HANDLE. IT IS OPERABLE BUT IT FALLS OFF WHEN IN THE DISARMED POSITION AND SOMEONE BUMPS INTO IT..   INSTALLED NEW NUT IAW A319 AMM 52-11. (1091409).
